# SDR C2XA10TY123

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 19,451 hours, 14,917 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312210
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 2,609 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: K

## Discrepancy

TYS - IN BNA THE CREW EXPERIENCED A FUNNY SMELL AND VIBES AT 5000 FEET ON DESCENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE AND WILL BE RELEASED AT THE END OF THE CHANGE AND OPS CHECKS.
